# SDR HEEA076534

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,311 hours
- System (JASC): 3110 · Instrument Panel
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START LIGHT WILL NOT ILLUMINATE.
